MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION MICROPULSE P3; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 15522
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a patient experiencing conjunctival burn during treatment with a micropulse p3 probe and cyclo g6 laser system.Based on the information provided, it appears the treatment was performed within specifications.Engineering failure analysis could not be performed because the device was not returned for evaluation.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Iridex made attempts to follow up and gather additional information but all attempts were unsuccessful.The manufacturing device history records were reviewed, and no anomalies or issues were identified.The results of post market data review suggest that this failure mode is not occurring with greater severity or frequency based on the number of events reported evaluated against the number of cases performed.
 
Event or Problem Description
Part a is not filled out as patient identifier details were not provide to iridex.This report has been created to make corrections to the previous report.The changes include: 1) report c: is this a combination product - no 2) report d: updates to section d8, d9.Device details updated from cyclo g6 to micropulse p3 in section d1.3) part h: update to include that this a correction report 4) part d: update the lot number information.The lot number was filled out in the section for serial number.Updated this section with the udi number.5) part e: updates to the initial reporter section with information regarding the complainant 6) part h4: updates to date of manufacture.This information was not submitted previously the following text were provided in the initial report: iridex became aware of a patient experiencing conjunctival burn during treatment with a micropulse p3 probe and cyclo g6 laser system.Based on the information provided, it appears the treatment was performed within specifications.Engineering failure analysis could not be performed because the device was not returned for evaluation.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Iridex made attempts to follow up and gather additional information but all attempts were unsuccessful.The manufacturing device history records were reviewed, and no anomalies or issues were identified.The results of post market data review suggest that this failure mode is not occurring with greater severity or frequency based on the number of events reported evaluated against the number of cases performed.

Brand Name
MICROPULSE P3
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer Contact
madhumita srikanth
1212 terra bella ave.
mountain view, CA 94043-1824
6502189149
MDR Report Key14277759
Report Number2939653-2022-00010
Device Sequence Number4841545
Product Code HQF
UDI-Device Identifier00813125015220
UDI-Public0813125015220
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15522
Device Lot Number870028
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown